Accession Number : AD0679482

Title :   CARDINAL INTERPOLATION AND SPLINE FUNCTIONS.

Descriptive Note : Technical summary rept.,

Corporate Author : WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s) : Schoenberg,I. J.

Report Date : FEB 1968

Pagination or Media Count : 71

Abstract : The purpose of the present paper is to show that the spline interpolation methods introduced by the author in Quarterly of Applied Math. 4 (1946), 45-99 and 112-141, easily furnish the results of Subbotin, Proc. Steklov Institute of Math., 78 (1965), 24-42, and go way beyond them. (Author)

Descriptors :   (*APPROXIMATION(MATHEMATICS), *INTERPOLATION), INTEGRAL TRANSFORMS, COMPLEX VARIABLES, FOURIER ANALYSIS, INEQUALITIES, SERIES(MATHEMATICS), THEOREMS

Subject Categories : Theoretical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE